# SDR SWAA2025040721822

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 56,276 hours, 33,854 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Zone 500
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAP WOULD NOT GO BEYOND FLAPS 5 THE LEFT FLAP POSITION TRANSMITTER LAGGED THEN ASYMMETRY BYPASS INITIATED BUT LOOKS LIKE IT MIRROR UP AFTER. I WOULD CHANGE THE LEFT FLAP POSITION TRANSMITTER (T427) AND INDICATOR.<[01] PER FSEU FAULT HISTORY MSG 27-52261 AND AHM DATA; REMOVED AND REPLACED LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK GOOD. REMOVED AND REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-02. OPS CHECK GOOD.
